Equations involving a variable exponent Grushin-type operator

TitleEquations involving a variable exponent Grushin-type operator
Publication TypeJournal Article
AuthorsMihailescu, Mihai, Gheorghe Morosanu, and Denisa Stancu-Dumitru
Journal titleNonlinearity
Year2011
Pages2663 - 2680
Volume24
Issue10
Abstract

In this paper we define a Grushin-type operator with a variable exponent growth and establish existence results for an equation involving such an operator. A suitable function space setting is introduced. Regarding the tools used in proving the existence of solutions for the equation analysed here, they rely on the critical point theory combined with adequate variational techniques.

LanguageEnglish
Unit: 
Department of Mathematics and its Applications
File attachment: